5 doctors weighed in:

My 10mon old daughter having high fever just after the measles vaccine,also having rashes.Its 3rd day of her having fever. Stomach upset too.help fast?

5 doctors weighed in
Dr. Sari Nabulsi
Pediatrics
4 doctors agree

In brief: Measles vaccine

It is relatively common after receiving measles vaccine to have fever that will last 3-5 days.
The area where the measles vaccine is given is painful. Take pain medication like Ibuprofen may help to alleviate some or most of the pain. The stomach upset could related to the pain. If it persists, check with your physician to make sure.

In brief: Measles vaccine

It is relatively common after receiving measles vaccine to have fever that will last 3-5 days.
The area where the measles vaccine is given is painful. Take pain medication like Ibuprofen may help to alleviate some or most of the pain. The stomach upset could related to the pain. If it persists, check with your physician to make sure.
Thank
Get help from a real doctor now
Dr. Cindy Juster
Board Certified, Pediatrics
35 years in practice
2M people helped
Continue
100,000 doctors available